MAUDE Adverse Event Report: KARL STORZ SE & Co. KG C-MAC® VIDEO LARYNGOSCOPE MAC #3

KARL STORZ SE & Co. KG C-MAC® VIDEO LARYNGOSCOPE MAC #3
Model Number 8404AXC
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
C-MAC® VIDEO LARYNGOSCOPE MAC #3
Common Device Name
C-MAC® VIDEO LARYNGOSCOPE MAC #3
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
theresa mussaw
2151 e grand ave
el segundo, CA 90245
+1(410)441-1327
MDR Report Key50765020
Report Number9610617-2026-02162
Device Sequence Number21219977
Product Code CCW
UDI-Device Identifier04048551441909
UDI-Public04048551441909
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404AXC
Device Catalogue Number8404AXC
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/26/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date09/14/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown